Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 31, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jun 13, 2017, 6:27 AM CDT for Marathon County, Wisconsin. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 6:27 AM CDT (11:27 UTC)
- Expired
- Jun 15, 2017, 10:03 AM CDT
- In force
- 52 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 129 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River below Wausau Dam (WUUW3).
- Action stage
- 1165 ft
- Minor stage
- 1167 ft
- Moderate stage
- 1170 ft
- Major stage
- 1174 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
635 WGUS43 KGRB 131127 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Green Bay WI 627 AM CDT Tue Jun 13 2017 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Wisconsin River below Wausau affecting Marathon County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC073-140227- /O.NEW.KGRB.FL.W.0031.170613T1127Z-000000T0000Z/ /WUUW3.1.ER.170613T0848Z.170613T1110Z.000000T0000Z.UU/ 627 AM CDT Tue Jun 13 2017 The National Weather Service in Green Bay has issued a * Flood Warning For the Wisconsin River below Wausau. * At 6:10 AM Tuesday the stage was 1167 feet. * Flood stage is 1167 feet. * At 1167 feet, Waters approaches buildings in DC Everest Park and Oak Island Park. && LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967 $$
6 follow-up statements
748
WGUS83 KGRB 131602
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1102 AM CDT Tue Jun 13 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River at Merrill affecting Marathon and Lincoln Counties
Wisconsin River below Alexander Reservoir affecting Lincoln County
Wisconsin River below Wausau affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC069-140702-
/O.CON.KGRB.FL.W.0027.000000T0000Z-000000T0000Z/
/ALXW3.1.ER.170613T0030Z.170613T1010Z.000000T0000Z.UU/
1102 AM CDT Tue Jun 13 2017
The Flood Warning continues for
The Wisconsin River below Alexander Reservoir.
* At 10:10 AM Tuesday the stage was 1260 feet.
* Flood stage is 1259 feet.
* At 1259 feet, Widespread wooded lowland flooding downstream of the
dam. The river current downstream of the dam in Council Grounds
Park is fast.
&&
LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981
$$
WIC069-073-140702-
/O.EXT.KGRB.FL.W.0026.000000T0000Z-170615T1200Z/
/RRLW3.1.ER.170613T0330Z.170613T1800Z.170614T1800Z.NO/
1102 AM CDT Tue Jun 13 2017
The Flood Warning continues for
The Wisconsin River at Merrill.
* At 9:30 AM Tuesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.0 feet by this
afternoon. The river will fall below flood stage early Wednesday
afternoon.
* At 13.0 feet, Several feet of water may be covering area parks and
lowland in Merrill. Flood waters reach the base of the river
gaging station.
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC073-140702-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1510Z.000000T0000Z.UU/
1102 AM CDT Tue Jun 13 2017
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 10:10 AM Tuesday the stage was 1167 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$568
WGUS83 KGRB 140234
FLSGRB
Flood Statament
National Weather Service Green Bay WI
934 PM CDT Tue Jun 13 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
...The Flood Warning continues for the following rivers in
Wisconsin..
Wisconsin River below Wausau affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-141734-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/
934 PM CDT Tue Jun 13 2017
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 9:10 PM Tuesday the stage was 1167 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
WIC075-MIC109-141734-
/O.EXT.KGRB.FL.W.0030.170615T0000Z-170617T1800Z/
/MCAW3.1.ER.170615T0000Z.170615T1800Z.170617T0000Z.NO/
934 PM CDT Tue Jun 13 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Tuesday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue
to rise to near 15.2 feet by Thursday early afternoon. The river
will fall below flood stage by Friday evening.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$613 WGUS83 KGRB 141620 FLSGRB Flood Statement National Weather Service Green Bay WI 1120 AM CDT Wed Jun 14 2017 ...The Flood Warning continues for the following rivers in Wisconsin.. Wisconsin River below Wausau affecting Marathon County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC073-150720- /O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/ /WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/ 1120 AM CDT Wed Jun 14 2017 The Flood Warning continues for The Wisconsin River below Wausau. * At 11:10 AM Wednesday the stage was 1167 feet. * Flood stage is 1167 feet. * At 1167 feet, Waters approaches buildings in DC Everest Park and Oak Island Park. && LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967 $$
675 WGUS83 KGRB 141646 FLSGRB Flood Statement National Weather Service Green Bay WI 1146 AM CDT Wed Jun 14 2017 ...The Flood Warning continues for the following rivers in Wisconsin... Wisconsin River below Wausau affecting Marathon County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC073-150746- /O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/ /WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/ 1146 AM CDT Wed Jun 14 2017 The Flood Warning continues for The Wisconsin River below Wausau. * At 11:10 AM Wednesday the stage was 1167 feet. * Flood stage is 1167 feet. * At 1167 feet, Waters approaches buildings in DC Everest Park and Oak Island Park. && LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967 $$
621
WGUS83 KGRB 150038
FLSGRB
Flood Statament
National Weather Service Green Bay WI
738 PM CDT Wed Jun 14 2017
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River below Alexander Reservoir AFFECTING Lincoln County
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan..
Wisconsin River below Wausau affecting Marathon County
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC069-150108-
/O.CAN.KGRB.FL.W.0032.000000T0000Z-170615T0038Z/
/ALXW3.1.ER.170614T0832Z.170614T1210Z.170614T1812Z.UU/
738 PM CDT Wed Jun 14 2017
The Flood Warning is cancelled for
The Wisconsin River below Alexander Reservoir.
* At 7:10 PM Wednesday the stage was 1258 feet.
* Flood stage is 1259 feet.
* At 1259 feet, Widespread wooded lowland flooding downstream of the
dam. The river current downstream of the dam in Council Grounds
Park is fast.
&&
LAT...LON 4522 8977 4521 8970 4515 8971 4519 8981
$$
WIC073-151538-
/O.CON.KGRB.FL.W.0031.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.000000T0000Z.UU/
738 PM CDT Wed Jun 14 2017
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 7:10 PM Wednesday the stage was 1167 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
WIC075-MIC109-151538-
/O.CON.KGRB.FL.W.0030.000000T0000Z-170619T0000Z/
/MCAW3.1.ER.170614T1255Z.170614T2315Z.170618T0600Z.NO/
738 PM CDT Wed Jun 14 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 6:15 PM Wednesday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
early Sunday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$784
WGUS83 KGRB 151503
FLSGRB
Flood Statament
National Weather Service Green Bay WI
1003 AM CDT Thu Jun 15 2017
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River below Wausau AFFECTING Marathon County
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
Oconto River above Oconto affecting Oconto County
...The Flood Warning continues for the following rivers in
Wisconsin..
Peshtigo River near Porterfield affecting Marinette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-160603-
/O.EXT.KGRB.FL.W.0030.000000T0000Z-170619T0300Z/
/MCAW3.1.ER.170614T1255Z.170616T0000Z.170618T0900Z.NO/
1003 AM CDT Thu Jun 15 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 AM Thursday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.8 feet by this
evening. The river will fall below flood stage Sunday morning.
* At 16.5 feet, Water approaches River Drive and Shore Drive west of
Wallace in Menominee County Michigan. Water approaches South Park
Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC075-160602-
/O.CON.KGRB.FL.W.0034.000000T0000Z-000000T0000Z/
/PFDW3.1.ER.170615T1402Z.170615T1556Z.000000T0000Z.UU/
1003 AM CDT Thu Jun 15 2017
The Flood Warning continues for
The Peshtigo River near Porterfield.
* At 8:00 AM Thursday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 12.2 feet by late this morning. Additional rises
are possible thereafter.
* At 12.0 feet, Area boat docks begin flooding and there is
widespread flooding of wooded lowland.
&&
LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
4512 8782 4510 8790
$$
WIC083-160602-
/O.EXT.KGRB.FL.W.0033.000000T0000Z-170621T0300Z/
/OCTW3.1.ER.170615T0512Z.170615T1030Z.170620T0900Z.UU/
1003 AM CDT Thu Jun 15 2017
The Flood Warning continues for
The Oconto River above Oconto.
* At 8:30 AM Thursday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 10.0 feet by
Saturday evening. The river will fall below flood stage Tuesday
morning.
* At 10.0 feet, Up to a foot of water surrounds structures in a
campground in the city of Oconto.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC073-151533-
/O.CAN.KGRB.FL.W.0031.000000T0000Z-170615T1503Z/
/WUUW3.1.ER.170613T0848Z.170613T1810Z.170615T0030Z.UU/
1003 AM CDT Thu Jun 15 2017
The Flood Warning is cancelled for
The Wisconsin River below Wausau.
* At 9:10 AM Thursday the stage was 1166 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 13, 4:12 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 13, 4:12 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 412 AM CDT Tue Jun 13 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 412 AM CDT Tue Jun 13 2017 Convective trends and severe thunderstorm potential are the main forecast concerns. Aside from isolated light showers, it was quiet across GRB CWA early this morning. However, just to our south, another cluster of storms was developing in an area of deep moisture convergence and elevated CAPE (500-1000 j/kg) near an 850 mb warm front. The 850 mb warm front and increasing elevated instability is expected to slowly lift north today, so will gradually expand slight chance/chance pops northward, despite a building upper level ridge. With 850 mb LI's reaching -4 to -6 C over our southwest counties this afternoon, there is concern for isolated elevated severe storms with large hail. With mostly cloudy skies and east winds, temperatures should only reach the middle 70s north to the lower 80s south. The front will edge into northern WI tonight, with 850 mb LI's of -5 to -8 C and mid-level lapse rates of 7 to 8 C/km overspreading over most of the forecast area. SPC Day 1 Outlook only has our southwest counties in a Marginal risk, but think the threat of isolated severe hail will expand northeast across the entire forecast area overnight. Although most of the standard operational models suggest that any significant precipitation will remain to our west overnight, several meso-models show an MCS moving through northern WI between 08z-12z. This is plausible, as 850 mb flow increases to 25 to 35 kts and enhances moisture convergence near the lingering boundary. Have worked some higher pops across northern WI late tonight into early Wednesday to highlight this possibility. Lows should be in the upper 50s northeast to the upper 60s southwest. On Wednesday, the surface warm front is expected to make a surge toward the region, with an accompanying increasing in low-level moisture. The severe threat will be conditional, as any early morning convection will be capable of stabilizing the air mass, leaving behind substantial cloud cover and shoving boundaries farther south. On the flip side, SBCAPE is forecast to increase to 1500-2500 j/kg, deep layer shear is expected to be 25 to 40 kts, and 0-3 km SRH is expected to increase to 200-400 over northern WI, so SPC Day 2 Slight risk is warranted. Highs should be in the middle to upper 70s north to the lower to middle 80s south. .LONG TERM...Wednesday Night Through Monday Issued at 412 AM CDT Tue Jun 13 2017 A gradual cooling trend is expected for this part of the forecast as southwest flow aloft at the start of the long term becomes more zonal and then northwest by early next week. Highs should be near or a bit below normal Sunday and Monday. The forecast area is expected to be in the warm sector of a surface system and in the right entrance region of an upper level speed max on Wednesday night. This will bring a chance for showers and storms to the area, but there were significant differences in QPF among the 00Z models. The NAM had an inch or more of rain across about half of the area 00Z-06Z Thursday, while the ECMWF and Canadian were both dry in some locations. The models get even less consistent as the upper flow becomes more zonal with quick moving embedded short waves. There is a chance for showers and storms throughout most of this part of the forecast as each model forecasts rain at various times. && .AVIATION...for 06Z TAF Issuance Issued at 1056 PM CDT Mon Jun 12 2017 Models predict a relatively quiet stretch of weather for the TAF sites during the next 24 hours. Although there is always the chance of storms developing in this unstable atmosphere, will side with the models and keep the TAFs dry with this issuance. The main TAF concern will be stratus and some fog that the models produce during the overnight hours. Given the heavy rain that fell will side with the MOS solutions and put this in the current set of TAFs with the caveat that this may indeed not happen as there is nothing advecting in, rather this is expected to form on its own. Therefore confidence is not particularly high that this will occur. However there are signs that there is some stratus formation across central Wisconsin. && .HYDROLOGY... Issued at 412 AM CDT Tue Jun 13 2017 The Wisconsin River continues to indicate fast flows with some flooding at a few locations due to recent heavy rains. The river should continue to run high as additional significant rainfall is possible on Wednesday. Other rivers across the region are on the rise. Stay tuned for updated river statements and flood warnings. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......MG AVIATION.......Kurimski HYDROLOGY......Kieckbusch
Hazardous weather outlook, Jun 13, 4:30 AM CDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 430 AM CDT Tue Jun 13 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 430 AM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The chance of thunderstorms will gradually expand northeast across the region today into tonight. There is a marginal risk of severe thunderstorms with large hail over central Wisconsin and the southern Fox Valley this afternoon, and over the entire region tonight. Due to the heavy rainfall on Sunday and Sunday night, the Wisconsin River continues to flow faster than normal. Caution should be used if boating or fishing on the Wisconsin River. Other rivers across the region will also be on the rise along with faster than normal flows for this time of year. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a slight risk of severe thunderstorms Wednesday into Wednesday night, especially during the afternoon and evening. Damaging winds, large hail, heavy rainfall and flooding, and possibly a tornado or two, may impact the region. A chance of thunderstorms will return on Friday and Saturday. Severe weather appears unlikely at this time. The Wisconsin River will continue to flow faster than normal due to recent heavy rainfall. Other rivers across north-central and northeast Wisconsin will be on the rise as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times from today through Wednesday night. Spotters are requested to report wind gusts over 45 mph, hail over 1/2 inch in diameter or any flooding. LMZ521-522-541>543-140930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 430 AM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance of thunderstorms today and tonight. Isolated strong thunderstorms with hail and heavy rainfall may pose a threat to mariners. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periods of thunderstorms are likely to occur on Wednesday and Wednesday night. The storms may produce strong winds, hail and heavy rainfall. Dense fog will also be possible at times on Wednesday and Wednesday night as a humid airmass interacts with the relatively cool waters of Lake Michigan. A chance of thunderstorms will return on Friday and Saturday. Severe weather appears unlikely at this time. Kieckbusch/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:05 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jun 12, 7:09 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 20 min |
| Jun 12, 7:27 PM CDT | Special Weather Statement | GRB | Brown | 48 min |
| Jun 12, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 46 min |
| Jun 12, 8:13 PM CDT | Special Weather Statement | GRB | Manitowoc | 47 min |
| Jun 12, 8:24 PM CDT | River Flood Warning | GRB | Lincoln | 25 hr |
| Jun 12, 8:28 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 36 min |
| Jun 12, 8:33 PM CDT | River Flood Warning | GRB | Florence | 24 hr |
| Jun 12, 8:33 PM CDT | River Flood Warning | GRB | Florence, Marinette | 49 hr |
| Jun 12, 8:33 PM CDT | River Flood Warning | GRB | Marinette | 5 days |
| Jun 12, 8:50 PM CDT | Special Marine Warning | GRB | 55 min | |
| Jun 13, 8:49 AM CDT | Special Weather Statement | GRB | Calumet, Marathon, Waupaca, Winnebago | 71 min |
| Jun 13, 9:49 AM CDT | Special Weather Statement | GRB | Marathon, Waupaca | 71 min |
| Jun 13, 9:59 AM CDT | Areal Flood Advisory | GRB | Portage, Waushara, Wood | 2 hr |
| Jun 13, 10:56 AM CDT | Special Weather Statement | GRB | Portage, Waushara | 49 min |
| Jun 13, 11:55 AM CDT | Flash Flood Warning | GRB | Portage, Waushara, Wood | 6 hr |
| Jun 13, 2:23 PM CDT | Special Weather Statement | GRB | Vilas | 52 min |
| Jun 13, 3:08 PM CDT | Special Weather Statement | GRB | Vilas | 52 min |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.